# SDR IPXA11567568

- Difficulty date: May 31, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 395 S8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SECTION 41, FUSELAGE UPR LOBE INTERIOR, FRAME ASSY INBD FLANGE HAS A SCREW STRIKE AT B.S 395, AT S-8L.  REPAIRED IAW ATS ER 11-03030.
